# SDR SWAA990372

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- System (JASC): 5220 · Emergency Exits
- Part: Web
- Condition: Corroded
- Location: Bs 798
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CORRODED CREASE WEB, BS 798, RBL 67, WL 208.  REPLACED WEB PER SRM.
